MathSciNet Relay Station
MathSciNet bibliographic data
MR2906167 33C45 (26A33)
Rida, Saad Z.; Yousef, Ahmed M. On the fractional order Rodrigues formula for the Legendre polynomials $P_{\frac{1}{n}}(x)$. Adv. Appl. Math. Sci. 10 (2011), no. 5, 509–517.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement